Vol. 12, No. 3, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 4, 547–726
Issue 3, 367–546
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Effective moments of Dirichlet $L$-functions in Galois orbits

Rizwanur Khan, Ruoyun Lei and Djordje Milićević

Vol. 12 (2019), No. 3, 475–490

Khan, Milićević, and Ngo evaluated the second moment of L-functions associated to certain Galois orbits of primitive Dirichlet characters to modulus a large power of any fixed odd prime p. Their results depend on p-adic Diophantine approximation and are ineffective, in the sense of computability. We obtain an effective asymptotic for this second moment in the case of p = 3,5,7.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

$L$-functions, Dirichlet characters, moments
Mathematical Subject Classification 2010
Primary: 11M20
Received: 29 December 2017
Revised: 19 September 2018
Accepted: 12 October 2018
Published: 14 December 2018

Communicated by Stephan Garcia
Rizwanur Khan
Department of Mathematics
University of Mississippi
University, MS
United States
Ruoyun Lei
Department of Mathematics
Bryn Mawr College
Bryn Mawr, PA
United States
Djordje Milićević
Department of Mathematics
Bryn Mawr College
Bryn Mawr, PA
United States